# SDR QMLA2023062020049

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7264
- Aircraft time: 4,092 hours, 12,765 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 6700615101
- Part serial: 33494
- Condition: Clogged
- Part time: 4,092 hours, 12,765 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

G500 AIRSPEED INDICATION WAS LAGGING BEHIND PERCEIVED AIRSPEED ON CLIMB OUT FROM AIRPORT REPOSITIONING TO BASE.   ONCE AT TRAFFIC PATTERN ALTITUDE, BEGAN TO TRY AND DIAGNOSE WHAT THE G500 AIRSPEED INDICATION WAS SHOWING.  IT MAXED OUT AT 50KIAS AT WHAT I PERCEIVED TO BE CRUISE AIRSPEED, CRUISE POWER, AND TRAFFIC PATTERN ALTITUDE.   I SET UP THE GPS TO SHOW ALTITUDE AND GROUND SPEED, WAS INTO THE WIND AT THE TIME SHOWING 90 KTS GROUND SPEED AND AROUND 2000'MSL.   WAS UNABLE TO CONFIRM ANALOG INDICATION DUE TO DIVISION OF ATTENTION.   TURNED AROUND AT HOSPITAL AND RETURNED TO THE HANGAR.  ON FINAL APPROACH TO HANGAR, AIRSPEED SLOWED AND ALTITUDE DECREASED WITH DESCENT AND SLOWDOWN, HOWEVER IT SEEMED THAT THE AIRSPEED INDICATION DROPPED OFF SOONER THAN NORMAL.
